MathSciNet Relay Station
MathSciNet bibliographic data
MR1158622 (93e:32015) 32C30 (32C17 32J25)
Demailly, Jean-Pierre Regularization of closed positive currents and intersection theory. J. Algebraic Geom. 1 (1992), no. 3, 361–409.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement